# SDR CALA2025100209533

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 80,872 hours, 29,859 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Access Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS ITEM IS A LEVEL ONE CHRONIC, PLEASE REF FIM'S 52-40 T/801,802 FOR THE FWD ACCESS DOOR AND MAIN E/E DOOR CK BOTH SWITCHES THRU THE PSEU AND ENSURE BOTH ARE ADJUSTED CORRECLY. REF WDM 52-71-12 REMOVE CONN'S D10986/88 FROM THE PSEU CK PIN 6 ON BOTH CONN'S WITH MAIN E/E DOOR CLOSED ENSURE GOOD GRD PUSH ON MAIN E/E DOOR TO TRY TO DUPLICATE FAULT, WITH FWD E/E DOOR PUSH ON ACTUATOR PIN MAKE THE SWITCH ENSURE GOOD GRD AND BOTH SWITCHES ADJUSTED CORRECTLY. NOTE THE FWD E/E SWITCH HAS BBEN RE PLACED 2X. IF WIRING GOOD AND SWITCHES OHM OUT GOOD REPLACE THE PSEU.
